Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actos

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-17-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

since i have been taking actos i have experienced weight gain and fluid retention my muscles ache and seem to eat more. i stoped taking actos on my own. the aching muscles have almost stoped.
Reply With Quote
  #2  
Old 09-27-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been on Actos since the end of June 2003, and I have also experienced a very rapid weight gain, and fluid retention, I have mentioned this to my doctor, but he does not seem too concerned, but I am, I have stopped taking Actos the last several days, still taking Prandin, and Glucophage XR, will see if my numbers stay low.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been taking actos for type II diabetes for the last two years. As indicated by others, I love the way it controls my blood sugar. I previously took glucophage and had constant diarrhea and constant low sugar episodes. What I can't stand is the weight gain. I walk everyday and would love a way to get the weight under control. I fear the trade-off but the weight must go.
Reply With Quote
  #4  
Old 05-12-2008, 06:57 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

actos does not cause weight gain, eating does this. eat less, i started using actos and more hungry now because i feel much better. that is why people gain because they feel better so they eat more. since on actos i feel better with my sugar at a normal levil.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:38 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.